Mathematics: Page 16: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 153 | Views: 755

Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 896 - 900

Onf? -Continuity in Fine-Topological Space

Dr. K. Rajak | Dr. M. Kumar

Downloads: 153 | Views: 821

Mathematics, Iraq, Volume 6 Issue 5, May 2017

Pages: 615 - 619

On Rate of Convergence of Jungck-Picard-S. Iterative Scheme

Zeana Z. Jamil | Assma K. Abdullateef

Downloads: 153 | Views: 727

Mathematics, Iraq, Volume 6 Issue 5, May 2017

Pages: 978 - 982

A Semi-Analytical Iterative Method for Solving Linear and Nonlinear Partial Differential Equations

M.A.AL-Jawary | Areej Salah Mohammed

Downloads: 153 | Views: 831

Mathematics, India, Volume 8 Issue 10, October 2019

Pages: 1651 - 1656

Operations Research in Financial Markets

Aashray Juneja | Aditya Gogia | Ananya Sehgal | Ansh Gupta | Anuja Mandvekar

Downloads: 152 | Views: 1044

Mathematics, India, Volume 2 Issue 5, May 2013

Pages: 74 - 77

Cordial Labeling of Kn;n related graphs

G. V. Ghodasara | A. H. Rokad

Downloads: 152 | Views: 850

Mathematics, Morocco, Volume 3 Issue 5, May 2014

Pages: 227 - 230

Free terminal Time Optimal Control Problem of an SIR Epidemic Model with Vaccination

M. Alkama | M. Elhia | Z. Rachik | M. Rachik | E. Labriji

Downloads: 152 | Views: 780

Mathematics, Morocco, Volume 4 Issue 3, March 2015

Pages: 398 - 404

Optimal Control Strategy for a Discrete Chikungunya Model

M. Alkama | M. Rachik | A. Bennar

Downloads: 152 | Views: 1420

Mathematics, India, Volume 4 Issue 7, July 2015

Pages: 45 - 51

Mathematical Study on Religious Migration in the States of North Eastern Region of India

Bidyarani S. | Tomba I.

Downloads: 152 | Views: 826

Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 2079 - 2090

Ion Slip and Dufour Effect on Unsteady Free Convection Flow past an Infinite Vertical Plate with Oscillatory Suction Velocity and Variable Permeability

R. Panneerselvi | J. Kowsalya

Downloads: 152 | Views: 800

Mathematics, India, Volume 5 Issue 1, January 2016

Pages: 273 - 279

Maximizing System Reliability of a Four Stage RAP with Two Chance Constraints Having Stochastic Reliability Components

Sanat Kumar Mahato

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.